# SDR QR9R2025082200001

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9247
- Aircraft time: 4,591 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 0164851840
- Part serial: 15843
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

VARNAR FAILED IN FLIGHT. ON DOWNWIND TRAFFIC PATTERN, VARNAR FAILED TO MANUAL MODE WITH SPLIT UP TO 4FLI DIFFERENCE OBSERVED. WHILE TROUBLESHOOTING THE VARTOMS SYSTEM, FOUND THE #2 ENGINE N1 FLUCTUATING 1.2% AND THE TQ INDICATION WAS FLUCTUATING 4.5% WHILE ISOLATED IN THE MANUAL MODE. REMOVED AND REPLACED FUEL CONTROL IAW ARRIEL 1 E2 73-21-00-900-801-A01. TEST FLIGHT SUCCESSFULLY COMPLETED.
